# SDR QV1Y2019051600001

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: General aviation
- Filed by: Jet Aviation AG Basel, repair station QV1Y440K
- Make and model: Boeing 737-7
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Part number: 60000114OS
- Condition: Missing
- Location: Check Valve
- Component: Manifold, Parkerhanfin
- Component part number: 26701507
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. FAA FORM 8130-3 TRACKING NO. 11645 ISSUED RELATING TO THE REFUELING MANIFOLD P/N 2670150-7 S/N 4400, THE ITEM WAS OVERHAULED IN DECEMBER 2017 AND RELEASED TO SERVICE IAW BOTH 14 CFR 43.9 AND PART-145 (REF. APPROVAL NO. 145.6610). FOLLOWING INSTALLATION ON A/C TYPE, THE SUBJECT MANIFOLD WAS TESTED IAW AMM 28-21-00-700-801“ PRESSURE FUELING SYSTEM– TEST” AND A FUEL LEAK WAS OBSERVED FROM THE CHECK VALVE BETWEEN THE MANIFOLD AND THE FUEL PIPE CONNECTED TO NR 1 FUEL TANK (REF. IPC 28-21-52-51 FIG. 51 PAGE 0 ITEMS 95+105+145). THE NR 1 TANK SHUT-OFF VALVE WAS REMOVED FROM THE MANIFOLD TO AID INSPECTION AND FOUND THAT THE BOLTS (REF. IPC 28-21-52-51 FIG. 51 PAGE 0 ITEM 85) WERE NOT FITTED WITH THE STAT-O-SEAL P/N 600-001-1-4-OS (REF. IPC 28-21-52-51 FIG. 51 PAGE 0 ITEM 90). FURTHER INVESTIGATION REVEALED THAT ALL NINE STAT-O-SEAL WERE MISSING. THE NR 1 TANK FUELING END ASSY CHECK VALVE WAS REMOVED AND THE O-RING P/N MS29513-229 BETWEEN THE VALVE AND THE MANIFOLD BODY WAS FOUND MISSING (REF. IPC 28-21-52-51 FIG. 51 PAGE 0 ITEM 95). THE AFFECTED PART WAS REMOVED AND QUARANTINED.
